# SDR SWIA202053702

- Difficulty date: September 15, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 38,764 hours, 34,559 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT APPROXIMATELY FS 349, BETWEEN STGR 3L AND STGR 11L AT THE EDGE OF THE PAX DOOR CUT-OUT HAS A DENT THAT APPEARS TO ALSO BE GOUGED UNDER A PREVIOUS TOPCOAT OF PAINT.  C-CHECK RO 10/29/2020.  REMOVED DAMAGED SKIN AND PERFORMED A FLUSH REPAIR.   COMPLIED WITH REO.  COMPLIED WITH TASK CARD.  LEAK CHECK GOOD, NO LEAKS FOUND AT THIS TIME.
